# SDR GTIA2024110838507

- Difficulty date: November 4, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 3,961 hours, 1,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT F/A REPORTED DIRTY SOCK SMELL IN CABIN-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , CHEKED ENGINES AND APU FOR LEAKAGES , NONE  NOTED , APPLIED CREW REPORT TO DECISON TABLE AND SUSPECT LEFT PACK AS CAUSE OF ODOR , SEE LOG PAGE 3405019-1 FOR PACK MEL / DEACTIVATION MOC 68056 NOTIFIED
